# SDR 96ZZZX4812

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800CB
- Make and model: Gulstm 500S
- Aircraft serial: 17847
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sump
- Part number: 630183
- Condition: Corroded
- Location: Bag Comp
- Part time: 1,100 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOLE CORRODED THROUGH FUSELAGE FUEL SUMP.  THE DRAIN VALVE WAS REPLACED TO CORRECT A FUEL LEAK, BUT FUEL CONTINUED TO LEAK FROM THE SUMP BY THE DRAIN VALVE.  WHILE WIPING FUEL OFF OF THE SUMP, THE MECHANICS FINGER POKED THROUGH THE SUMP BY THE DRAIN VALVE.  THE CORROSION HAD WORKED THROUGH FROM THE INSIDE TO THE POINT THAT THE PAINT WAS ALL THERE WAS LEFT AT THAT AREA HOLDING THE FUEL IN.
